# SDR AALA202309064443

- Difficulty date: September 2, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 33,007 hours, 14,124 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT MEGAPHONE WOULD NOT ADJUST, SCRATCHINESS OUT. REMOVED AND REPLACED AFT MEGAPHONE PER MM 25-64-00.
